MAUDE Adverse Event Report: ARTHREX, INC. 24MM BASEPLATE, 10° FULL AUG, ST; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 24MM BASEPLATE, 10° FULL AUG, ST; SHOULDR PROSTH, REVERSE CONFIG
Model Number 24MM BASEPLATE, 10° FULL AUG, ST
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported via phone that an ar-9563-16 peripheral locking screw did not lock into an ar-9580-2410s 24mm base plate during a reverse shoulder arthroplasty procedure on (b)(6) 2025.The issue was resolved by using two replacement ar-9563-20 peripheral locking screws (5.5 x 20 mm) to complete the case.There was no delay, no additional anesthesia, and no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a use error, including misalignment of the screw insertion and/or improper surgical technique associated with the device.The complaint allegation was not confirmed.Evaluation of the ar-9563-16 peripheral locking screw (batch 15385060) identified no issues.The ar-9580-2410s (batch 1643892347) was used in conjunction with other screws.

Brand Name
24MM BASEPLATE, 10° FULL AUG, ST
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24035721
Report Number1220246-2026-00131
Device Sequence Number9260005
Product Code PHX
UDI-Device Identifier00888867352056
UDI-Public(01)00888867352056(11)240901(17)290831(10)1643892347
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K211074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24MM BASEPLATE, 10° FULL AUG, ST
Device Catalogue NumberAR-9580-2410S
Device Lot Number1643892347
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown